# SDR SWAA2013091120058

- Difficulty date: September 11, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 35,784 hours, 24,009 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FLASHLIGHT INDICATOR OUT OF POSITION.  REPOSITIONED FLASHLIGHT IAW MM.
